Please choose a volume number:

Contents of volume 50:

1997 / 50 / 1-2 (1) :  Salvador Romaguera and Marcos Ruiz-Gomez
Bitopologies and quasi-uniformities on spaces of continuous functions II
Full text paper (pdf)

1997 / 50 / 1-2 (2) :  Zoran Ivkovic, Predrag Perunicic and Drazen Pantic
Mean-square derivative of a linear non-anticipative transformation of a continuous martingale
Full text paper (pdf)

1997 / 50 / 1-2 (3) :  Bogdan Choczewski and Maria Stopa
On the form of some solutions of a linear iterative functional inequality of n-th order
Full text paper (pdf)

1997 / 50 / 1-2 (4) :  Stephan Lehrmann und Otto Mutzbauer
Eine Butlergruppe mit Regulatorkette der Lange 2
Full text paper (pdf)

1997 / 50 / 1-2 (5) :  Fernando Etayo and Radu Rosca
On Riemannian manifolds endowed with a T-parallel almost contact 4-structure
Full text paper (pdf)

1997 / 50 / 1-2 (6) :  J. Pecaric and D. Veljan
On generalizations of Ingham--Jessen's and Mikolas' inequalities
Full text paper (pdf)

1997 / 50 / 1-2 (7) :  Stephane Louboutin
Resultants of cyclotomic polynomials
Full text paper (pdf)

1997 / 50 / 1-2 (8) :  Wolfgang Adamski
The Alexandroff property for vector lattices of real-valued functions
Full text paper (pdf)

1997 / 50 / 1-2 (9) :  E. Garcia-Rio and D. N. Kupeli
A characterization of the local structure of static stars
Full text paper (pdf)

1997 / 50 / 1-2 (10) :  Irena Comic
Curvature theory of generalized second order gauge connections
Full text paper (pdf)

1997 / 50 / 1-2 (11) :  Imre Z. Ruzsa
An antidemocratic representation
Full text paper (pdf)

1997 / 50 / 1-2 (12) :  Francisco G. Arenas
A product theorem for a paracompact-like family of properties
Full text paper (pdf)

1997 / 50 / 1-2 (13) :  L. Molnar and B. Zalar
Three-variable *-identities and ring homomorphisms of operator ideals
Full text paper (pdf)

1997 / 50 / 1-2 (14) :  Janusz Matkowski
The converse of a generalized Holder inequality
Full text paper (pdf)

1997 / 50 / 1-2 (15) :  Janos Vegso
On power values of binary forms over function fields
Full text paper (pdf)

1997 / 50 / 1-2 (16) :  Bela Rendi
On relative connectedness I.
Full text paper (pdf)

1997 / 50 / 1-2 (17) :  Laszlo Toth
Asymptotic formulae concerning arithmetical functions defined by cross-convolutions, I. Divisor-sum functions and Euler-type functions
Full text paper (pdf)

1997 / 50 / 1-2 (18) :  Katalin Kovacs
On a conjecture concerning additive arithmetical functions II
Full text paper (pdf)

1997 / 50 / 3-4 (1) :  V. Tzannes
Connected Hausdorff topologies weaker than the Euclidean topology of the rationals
Full text paper (pdf)

1997 / 50 / 3-4 (2) :  Wilfried Hazod
Remarks on convergence of types theorems on finite dimensional vector spaces
Full text paper (pdf)

1997 / 50 / 3-4 (3) :  Mehmet Baran
A notion of compactness in topological categories
Full text paper (pdf)

1997 / 50 / 3-4 (4) :  Jorge J. Betancor and Lourdes Rodriguez-Mesa
Pointwise convergence and a new inversion theorem for Hankel transforms
Full text paper (pdf)

1997 / 50 / 3-4 (5) :  Yasuyuki Hirano
On right π-duo semigroups and rings
Full text paper (pdf)

1997 / 50 / 3-4 (6) :  J. L. Garcia Roig and J. Salillas
On a conditional Cauchy functional equation involving powers of finite and number fields
Full text paper (pdf)

1997 / 50 / 3-4 (7) :  Gabriela Kohr and Piotr Liczberski
On some partial differential inequalities for mappings of C1 class in Cn
Full text paper (pdf)

1997 / 50 / 3-4 (8) :  N. U. Ahmed
Optimal control for linear systems described by m-times integrated semigroups
Full text paper (pdf)

1997 / 50 / 3-4 (9) :  Djurdjica Takaci and Arpad Takaci
The factorization method in the field of Mikusinski operators
Full text paper (pdf)

1997 / 50 / 3-4 (10) :  J. E. Nymann and Ricardo A. Saenz
The topological structure of the set of P-sums of a sequence
Full text paper (pdf)

1997 / 50 / 3-4 (11) :  V. Oproiu and N. Papaghiuc
On the cotangent bundle of a differentiable manifold
Full text paper (pdf)

1997 / 50 / 3-4 (12) :  Antal Jarai and Wolfgang Sander
A regularity theorem in information theory
Full text paper (pdf)

1997 / 50 / 3-4 (13) :  K. D. Magill, Jr.
Two dimensional nonassociative Euclidean nearrings and the ring of hyperbolic numbers
Full text paper (pdf)

1997 / 50 / 3-4 (14) :  Franz Lemmermeyer
Gauss bounds of quadratic extensions
Full text paper (pdf)

1997 / 50 / 3-4 (15) :  Victor Bovdi and M. M. Parmenter
Symmetric units in integral group rings
Full text paper (pdf)

1997 / 50 / 3-4 (16) :  Mukut Mani Tripathi
Generic submanifolds of generalized complex space forms
Full text paper (pdf)

34 records
 

© 2003-2013, Publicationes Mathematicae, Debrecen, Hungary